MAUDE Adverse Event Report: C. TIBIAL IMPACTOR

C. TIBIAL IMPACTOR
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip fractured off of a tibial impactor.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, and h10.Visual examination of the returned product shows sign of repeated use, and the device has fractured.All pieces were not returned.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.Root cause cannot be determined.If any further information is which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: mechanical (g04) - impactor.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment it was determined that this item was reported in error.The initial report was submitted in error and should be voided.No known impact or consequence to the patient and no adverse events were reported as a result of this malfunction in this event or in past events.
 
Event or Problem Description
Upon reassessment it was determined that this item was reported in error.The initial report was submitted in error and should be voided.

Brand Name
TIBIAL IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
C.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15666028
Report Number0001822565-2022-03053
Device Sequence Number19535403
Product Code HWA
UDI-Device Identifier00880304810235
UDI-Public(01)00880304810235(10)63887043
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42539909000
Device Lot Number63887043
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/15/2022
04/19/2023
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/23/2022
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown